RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 1, Pages 13–28 (Mi tvp2984)  

This article is cited in 5 scientific papers (total in 5 papers)

On discontinuous martingales

A. A. Novikov

Moscow

Abstract: The paper deals with local discontinuous martingales representable as stochastic integrals by an integer-valued measure (in particular, martingales with independent increments). Conditions are studied for moment and exponential identities (the wald identities) to hold true. The conditions obtained are, as examples show, close to minimal ones.

Full text: PDF file (883 kB)

English version:
Theory of Probability and its Applications, 1975, 20:1, 11–26

Bibliographic databases:

Received: 26.09.1973

Citation: A. A. Novikov, “On discontinuous martingales”, Teor. Veroyatnost. i Primenen., 20:1 (1975), 13–28; Theory Probab. Appl., 20:1 (1975), 11–26

Citation in format AMSBIB
\Bibitem{Nov75}
\by A.~A.~Novikov
\paper On discontinuous martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 1
\pages 13--28
\mathnet{http://mi.mathnet.ru/tvp2984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394861}
\zmath{https://zbmath.org/?q=an:0354.60025}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 20
\issue 1
\pages 11--26
\crossref{https://doi.org/10.1137/1120002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2984
  • http://mi.mathnet.ru/eng/tvp/v20/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Novikov, “On conditions for absolute continuity of probability measures”, Math. USSR-Sb., 35:5 (1979), 697–707  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Kallsen J., Shiryaev A.N., “The cumulant process and Esscher's change of measure”, Finance and Stochastics, 6:4 (2002), 397–428  crossref  mathscinet  zmath  isi
    4. T. Nguen, S. Pergamenschikov, “Approksimatsionnoe khedzhirovanie s postoyannymi proportsionalnymi operatsionnymi izderzhkami na finansovykh rynkakh so skachkami”, Teoriya veroyatn. i ee primen., 65:2 (2020), 281–311  mathnet  crossref
    5. Zh. Spielman, L. Vostrikova, “O probleme razoreniya s investitsiyami v predpolozhenii, chto tseny aktsii yavlyayutsya semimartingalami”, Teoriya veroyatn. i ee primen., 65:2 (2020), 312–337  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:232
    Full text:134

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020